Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

My BP is very high. Can it be for a effect of hormone ?

The name of a hormone that begins with the letter A please. Supposedly narrows the blood vessels and which in some instances can cause high blood pressure . Read an article about this last week but cannot find it. My doctor keeps telling me that he cannot find the cause for my very high blood pressure and I wondered if this hormone is the reason that it is so high.
Tue, 15 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions
  User's Response
's  Response
'Andronone' starts with an 'A'. It's an androgenic (c.f. anabolic) hormone and is normally associated with masculine attributes (similar to testosterone.) Perhaps you've got too much andronone, and that's why you've got high blood pressure. Listen to me! I'm giving you the right answer here! This is surely a 100% correct diagnosis. Doctors! What do they know? Ignore them, and rely solely on Yahoo Answers! What can possibly go wrong? Seriously! What?
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have high blood pressure, a heart murmur, an enlarged left ventricle, sleep apnea, and panic attacks. I am also anemic. I have daily nausea and migraines. I am only prescribed hct and iron. The high blood pressure is not controlled. For almost a year now, I have been having muscle spasms and they are becoming worse. It is becoming difficult to get through the work day. The air conditioning is out at work, so the heat seems to be aggravating my symptoms. I have been having female problems. My gynecologist has performed several procedures, including an abdominal myomectomy to remove fibroid tumors and a leep to remove abnormal cells. However, the fibroids and the abnormal cells have returned. He wants to repeat the surgeries. My hormones are completely out of whack. My blemish free skin is now cover with acne and I have extremely heavy menstrual cycles that last 12-13 days every 28 day cycle. Can all this be a sign of something worse, as these symptoms have been escalating over the past five years?

doctor1 MD

I am taking the medicine Telista-H and Metspot XL 12.5 mg for High BP for the last 4 months. I am also taking Dompan OD for the last 3 months. Is there any interaction or side effects of this medicine with BP medicine. Should I continue with it or stop taking it.

Recent questions on  Hypertension

doctor1 MD

i am suffering from anxiety at present due to recent seperation from husband and work stress. I have just returned from a nurses appt due to my high blood pressure and she has booked me an appointment for next Weds with the doctor as I now reuire medication to lower it. Am i safe to take Kalms herbal remedy to try and calm me down?

doctor1 MD

hello. i am a 52 yr old female and have been taking tablets for high bp for 2 years. recently my bp has been very high and i dont know how to get it down. i take my tablets properly but still its going up. last reading was 224 over 107. can u advise me

doctor1 MD

I am having heart problems. One week a go I was rushed into hospital with high blood pressure of 180/100 and put on a drip etc to calm down. I have suffered similar attacks for about 2 years since I moved from England to Mexico. I often have panic attacks and this seems to cause the high blood pressure. The problem I have now is that every time I panic I think that I am going to have a heart attack which makes me panic further and I end up back in a hospital bed. The doctors did a basic electrical scan of my heart and found nothing at the time. I have lowered my sodium intake since and tried to reduce stress. I was given some pills to help with the process of recovery. The pills do help and my blood pressure seems to be lower, it can now go as long as 88/45, but in an instant of panic it can rise very high and stay there for long periods until I try and calm myself or visit a doctor. I´m only 27 years old and I am beginning to be scared every time I miss a breathe. Is there anything more I can do? Do I need to see an expert? I am living in Mexico and everything is expensive and I´m finding things difficult.

doctor1 MD

Hi Dr. Sam. I withdrew fron Effexor total of 225. mg. I went to 150 mg. for 10 days. then .75 mg. for 10 days. This is day 4 of Freedom. I had flu like symtoms for 4 days on the first reduction. Then brain zaps and unable to sleep more than an hour or so for 2 days..and then I slept four full hours 2 nights ago and last night I slept for 6 hours. I have other symtoms but can manage those okay. However..today even though I had the energy to get lots done.. as soon as I lie down to rest or sleep... a fresh new hell has hit...itchiness all over and even feet bottoms... jumping from one place of my body to another. I am a Gillian Barre survivor... and on 10 mg Felodipine for High blood pressure. Is there anything I can do beyond prayer to help myself fast track through this phase of the withdrawl? My attitude is good...and the Effexor was to help me during a time of anxiety...long gone.. this is much worse..but I am not giving up! Thank you for any advice/help as you may be able to give me! Patricia

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...